# SDR AALA994017

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 325 HAD CORROSION BLENDED BEYOND SRM LIMITS.  ACCOMPLISHED IAW SKETCHES.  ALODINE AND PRIME STRAP TO INSTALL.  (M)
